MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II RT, RECON IB¿
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 6/10/2025, a sales representative reported via phone that an ar-1588rt-ib tightrope ii rt had an issue during an acl reconstruction procedure on (b)(6) 2025.When the surgeon used the device, the tightrope sutures broke inside the patient at final tensioning.The implant, together with all sutures, was removed from the patient, and there was no harm.Nothing other than the sutures had broken.The complaint device was available for return.Another ar-1588rt-ib tightrope ii rt with a different lot number, 15304212, was used to complete the procedure successfully.The case was delayed for 20 minutes, but no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1588rt-ib/batch 15405766 was returned for investigation.Visual evaluation noted that the suture system was disassembled.The white sutures were torn and separated from the rest of the system.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.The complaint allegation is confirmed.

Brand Name
TIGHTROPE® II RT, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22414032
Report Number1220246-2025-02744
Device Sequence Number21326513
Product Code MBI
UDI-Device Identifier00888867291638
UDI-Public(01)00888867291638(11)250318(17)300228(10)15405766
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II RT, RECON IB¿
Device Catalogue NumberAR-1588RT-IB
Device Lot Number15405766
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown